# SDR AALA20140313019

- Difficulty date: March 13, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N975TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53625
- Aircraft time: 42,584 hours, 20,578 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT HAND VERTICAL STABILIZER TO FUSELAGE ATTACH ANGLE WAS FOUND TO BE CRACKED, APPROXIMATELY 6 INCHES FWD OF THE AFT EDGE.  INSTALLED VERTICAL STABILIZER TO FUSELAGE ATTACH ANGLE REPAIR IAW AARD 53-10-00-2.
